# SDR REXA96078

- Difficulty date: December 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N346AM
- Make and model: Saab SF340A
- Aircraft serial: 340A032
- System (JASC): 6120 · Propeller Controlling System
- Part: Sensor
- Condition: Failed
- Location: Rt Engine
- Component: 5035T27G04
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

CTOT WON'T HOLD LEFT ENGINE, AUTOCOARSEN LIGHT FLICKERS.  REMOVED AND REPLACED NP SENSOR.  (M)
